White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

Singular control of stochastic linear systems with recursive utility

Wang, B. (2003) Singular control of stochastic linear systems with recursive utility. Systems & Control Letters, 51 (2). pp. 105-122. ISSN 0167-6911

Full text not available from this repository.


We formulate a class of singular stochastic control problem with recursive utility where the cost function is determined by a backward stochastic differential equation. Some characteristics of the value function of the control problem are obtained by the method of approximation via penalization, and the optimal control process is constructed.

Item Type: Article
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 11 Feb 2009 15:04
Last Modified: 11 Feb 2009 15:04
Published Version: http://dx.doi.org/10.1016/S0167-6911(03)00210-X
Status: Published
Publisher: Elsevier
Identification Number: 10.1016/S0167-6911(03)00210-X
URI: http://eprints.whiterose.ac.uk/id/eprint/7562

Actions (repository staff only: login required)